# SDR UPS07850178

- Difficulty date: July 8, 2007
- Submitted: July 18, 2007
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- Aircraft time: 75,881 hours, 29,303 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Canning
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 RIGHT SIDE OF RUDDER SKIN ZR 271 HAS OIL CANNING.  REMOVED SKIN PANEL ON RT/SIDE OF RUDDER AT ZR 271 IAW SRM 51-1-21.  FABRICATED AND INSTALLED RUDDER SKIN PANEL ON RT/SIDE OF RUDDER STA ZR 271 IAW SRM 51-1-21, AND DWG 56555077.
